Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Arizona Natural Homeopathic Cold And Flu Formula Capsules - 20 Ea

Click the link to view more Arizona Natural Items
There are no reviews yet. | Write a review
Effective management of cold and flu symptoms utilizing a combination of Chinese herbal medicines.
Retail: $6.52
Our Price:$4.42
You Save: $2.10 (32.2%)
    Reward Points on this item:4
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC: 646802032056
    • Non-Drowsy and Non-Jittery
    • Multi-Symtom Relief : Head, Chest, and Throat
    Arizona Natural Homeopathic Cold And Flu Formula Capsules

    The common cold strikes 9 of 10 Americans each year and 75% will rely upon over the counter products to manage the symptoms. Arizona Natural Cold and Flu caps provide safe, effective management of cold and flu symptoms utilizing a combination of Chinese herbal medicines Vitamin C and Zinc. Unlike other products, Arizona Natural Cold & Flu Formula does not contain aspirin, acetaminophen, antihistamines, phenylpropanolamine (PPA), or pseudoephedrine.

    In a study of nurses and teachers, 80% experienced a reduction of symptom severity, while none reported any of the common side-effects of other over the counter products. An astonishing 90% of the study group said that they will recommend these products to family and friends. Chinese herbs have proven their therapeutic benefit over centuries of use in Eastern Medicine. Arizona Natural has selected the most proven and effective of these botanical dynamos and fortified them with ascorbic acid and zinc gluconate.

    Angelica dahuricae (Bai Zhi), Forsthia (lian qiao), Ilex asprella (Gang Mei), Isatis tinetoria (Ban Lan Gen), Echinacea purperia (Zi Zhiu Ju), Magnolia officinalis (Hou Pu), Honeysuckle flower (Jin Yin Hua), Notopterygii (Qiang Huo), Pueraria lobata (Ge Gen), Xanthium sibiricum (Cang Er Zi), Verbenae (Ma Bian Cao), Vitamin C (ascorbic acid), Zinc Oxide.

    Take at the first sign of sore throat or sinus/nasal congestion. Adults (12 and over) - Take 2 capsules every 3 hours as symptoms persist. Children (6 to 11) - Take 1 capsule every 3 hours as symptoms persist.

    Keep out of reach of children.

    Shipping Weight : 0.20 lb
    GA

    Excellent delivery. I got this product in time. I love it.

    Rating:
    Pros:
    Cons:
    Olbas herbal tea helps to provide a soothing feeling of relief from chills. It helps to reduce cold and flu. It works for me. I enjoys this tea which helps in breathing, healing and it provides a sense of relaxation.

    MI

    Amazing cough relievant i have found

    Rating:
    Pros:
    Cons:
    This item helps to relieve from coughs due to cold. It has no side effects. It works good.It is relatively safe.

    WA

    This item knocks out head ache and cold

    Rating:
    Pros:
    Cons:
    This product Provides natural relief for the symptoms of Headache, Sore Throat, Runny Nose and Sneezing. It has no side effects.It works for me.




    FL

    Safe product for children

    Rating:
    Pros:
    Cons:


    This item helps us to relieve from cough, hoarseness, fever, sore throat, bronchitis, and congestion. Homeopathic Medicine is a safe treatment for most, minor ailments. It increases immunity. It has no side effects.

    Los Angeles

    Mr. Dan Henneberger

    Rating:
    Pros:
    Cons:
    I have used Heel Sinus for many years. It is the BEST I have ever tried and I have tried a lot of products to clear my nose and get rid of sinus head pain. Heel Sinus works every time. At night I have nasal congestion and can not breath. One pill under my tongue and about five minutes I am able to breath. No side effects. Love this stuff. It's the GREATEST.